[Sexual dysfunctions induced by antidepressants and antipsychotics].
Аннотация
Depressive and schizophrenic patients frequently suffer from sexual dysfunctions. Antidepressants and antipsychotics can aggravate them leading to discontinuation of the treatment. The strategy to decrease these dysfunctions is the following: 1) reducing the dose of medication; 2) changing antidepressant: replace SSRI by moclobemid, trazodone, bupropion, mirtazpine, which do not delay ejaculation; switching to another antipsychotic: quietiapine, olanzapine, aripripazol, which do not increase serum prolactin; 3) taking a drug holiday for two or three days and 4) adding another drug such as sildenafil if impotence, or a dopaminergic agonist (aripripazol, a partial agonist) or cabergoline, in case of hyperprolactinaemia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.